MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY MEGATRON?; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY MEGATRON?; CORONARY DRUG-ELUTING STENT
Model Number H7493942820500
Medical Device Problem Codes Break (1069); Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/22/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.
 
Event or Problem Description
It was reported that removal difficulty and shaft break occurred requiring additional intervention.The target lesion was located in a mildly tortuous coronary artery.After pre dilation of the lesion, a 5.00 x 20mm synergy megatron? drug-eluting stent was deployed.During withdrawal of the balloon catheter, it was observed that the balloon would not exit the stent.Inflation of the balloon to 8 atm was performed, after which deflation and another attempt to withdraw were made.The balloon still could not be removed from the stent into a non-boston scientific guide catheter.Additional inflations were performed two or three more times to remove all contrast from the balloon.Partial withdrawal was then achieved, and the balloon was advanced approximately halfway into the guide catheter, however; the stent shaft fractured within the guide catheter.Snaring was used to remove all the fragments and the procedure was completed.No patient complications were reported.The patient has fully recovered.

Brand Name
SYNERGY MEGATRON?
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key25520936
Report Number2124215-2026-32040
Device Sequence Number13265461
Product Code NIQ
UDI-Device Identifier08714729985686
UDI-Public(01)08714729985686(17)270908(10)37497178
Combination Product (Y/N)Y
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH7493942820500
Device Catalogue NumberH7493942820500
Device Lot Number0037497178
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2026
Supplement Date Received by Manufacturer06/29/2026
Initial Report FDA Received Date06/16/2026
Supplement Report FDA Received Date07/20/2026
Date Device Manufactured09/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown